# SDR FDEA202509231775

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 97,116 hours, 22,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: APB7306205
- Condition: Cracked
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PHASE WE RECEIVED A LEVEL 2 SLAT  DISAG.   RAN QRH.  CONTINUED APPROACH WITH NIL  FURTHER ISSUES ON LANDING.  REMOVED BROKEN PULLEY BRACKET MOUNT.  REMOVED CRACKED CLIP. REMOVED CRACKED BRACKET  REMOVED PULLEY CHANNEL. REMOVED CLIP.  REMOVED CLIP. IAW SRM 51-31-01-0G.
